# SDR SRAA970201

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4300
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 838321
- Condition: Cracked
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM MIA FLIGHT 1203, CARGO COMPARTMENT OVERHEAT LIGHT CAME ON, ACCOMPLISHED AIR TURN BACK TO MIA.  REMOVED AND REPLACED CARGO COMPARTMENT COOLING TURBINE, OPS CHECKED GOOD PER J/C 2102.  UPON TAXIING OUT FOR NEXT FLIGHT ITEM REPEATED, AIRCRAFT RETURNED TO BLOCK.  FOUND HEAT EXCHANGER CRACKED ON DUCT EXTENSION, CAUSING HOT AIR TO BLOW ON THERMOSTAT.  DEFERRED AIR  CONDITIONING PACK PER MEL 21-1.  REPLACED HEAT EXCHANGER, OPS CHECKED GOOD PER M.M. CH 21.
